A 21-year-old female asked:
i took plan b pill and a week later i eperience 2 days bleeding and brownish discharge i have a headache i dont know why.
1 doctor answer
Dr. Robert Kwok answered
33 years experience Pediatrics
About Plan B...: Taking Plan B or other emergency contraception pills can alter the timing or the quality of the current menstrual cycle bleeding and perhaps the upcoming cycle. One should check a urine pregnancy 3 weeks after taking Plan B, because Plan B works most of the time but not all of the time. If other symptoms or unusual symptoms persist, one can be evaluated by her primary care doctor or Ob-Gyn doctor.
Answered on Apr 15, 2017
People also searched for:
Took plan be a month ago had bleeding 3 days after taking it but a month later have sore breast for a week or more now am I pregnant all negative pregnancy tests
Is it normal to have spotting and cramping for two weeks on and off after taking plan B when just finished your period a 2 days before
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month